# SDR DALA2024102510416

- Difficulty date: October 11, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 60,684 hours, 31,843 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3133 CORROSION PLAIN BUSH HINGE 5 (2EA) ON RH ELEVATOR. CORRECTIVE ACTION: REPAIRED BORES AND REPLACED BUSHINGS (2 EA) ON HINGE 5 RH ELEVATOR AS PER A319 SRM 55-26-41-300-004. (0603727)
